# SDR SWAA2018042521349

- Difficulty date: April 4, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 417A2106
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SUPPORT CRACKED AT BS 500C, STRINGERS 24L TO 25L.  R & R THE SUPPORT IAW SRM.
